# SDR CA150408033

- Difficulty date: February 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech A60
- Aircraft time: 3,894 hours
- Engine: Lyc TIO541E1C4
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 10143511719
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT AT ALTITUDE OF 14,000 FEET NR 2 ALTIMETER DISPLAYED 10,000 FEET.  CORRECT ALTITUDE CONFIRMED BY ATC & CROSS SIDE INSTRUMENT.  MX INVESTIGATION FOUND P2 ELEC CONNECTOR HAD SEPARATED FROM ALTIMETER CASE CAUSING LEAK.  DEFECTIVE UNIT SENT OUT FOR REPAIR, RETURNED, REINSTALLED & TESTED SERVICEABLE.
